Ask an expert
Question

10 Aug 2007

depo-provero
i was on depo-provero for almost seven years Ive tried to stop it on previouse occassions but every time I experience the same symptoms, i experience attacks of distoered vision that last up to 20 min and there after i feel nausea feeling, this happens up to four times a week. The moment a go back on to depo provero the symptoms stop. I am 44 years old and have two adult children. I do not need to be on any contraseptions and believe that if I can go off the depo- provero I will loose weight much quicker I battle to loose the extra kilos. I am 1.74 tall and 85kg.
Answer 448 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You may have some side effects as your body adjusts to stopping the Depo, but these should not persist more than a few weeks. You will just have to sit it out for a while.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9379 votes
No
67% - 19424 votes
Vote